# SDR DALA1247271607

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 54,642 hours, 7,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 9674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC SQUIP TEST FOR LT AND RT EMERGENCY ESCAPE LIGHT FAILED FOR BOTH TEST 1 AND TEST 2.  FIM PROCEDURE B767 25-65-00 APPLIED.  SQUIP TEST FOR EMERGENCY ESCAPE LIGHT NOW OK.  BATTERY PACKS FOR LT AND RT SYS RECONNECTED EMERGENCY BATTERY FOR WING.  REPLACED RT AFT BATTERY CHARGER SQUIP TEST OK.
